# SDR HNAA2016101900322

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 68,369 hours, 39,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY CEILING LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE  BULBS.  OPS CHECKED GOOD.
